MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY
Model Number 3320
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 12/03/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that burr became stuck and perforation occurred.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified proximal to middle right coronary artery.A 1.75mm rotalink burr was selected for use.During the procedure, it was noted that the burr became stuck on third run deceleration.Dynaglide mode was used and tried to pull the burr, however, it was unable to get an additional non bsc wire proximal to stuck burr with intent to the balloon.Normal mode was used and the burr was able to retrieved.Subsequently, a perforation occurred in the proximal right coronary artery.Microcatheter was used to deliver wire, balloon and stents which were successfully deployed.The device was removed from the patient intact and the procedure was completed with a different device.No further patient complications were reported and patient was stable post procedure.
 
Event or Problem Description
It was reported that burr became stuck and perforation occurred.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified proximal to middle right coronary artery.A 1.75mm rotalink burr was selected for use.During the procedure, it was noted that the burr became stuck on third run deceleration.Dynaglide mode was used and tried to pull the burr, however, it was unable to get an additional non bsc wire proximal to stuck burr with intent to the balloon.Normal mode was used and the burr was able to retrieved.Subsequently, a perforation occurred in the proximal right coronary artery.Microcatheter was used to deliver wire, balloon and stents which were successfully deployed.The device was removed from the patient intact and the procedure was completed with a different device.No further patient complications were reported and patient was stable post procedure.It was further reported that the burr was advanced through the lesion and into a slight angle where it became stuck in the proximal rca just distal to the lesion.

Brand Name
ROTALINK BURR
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road cork
cork IRELA ND
EI   IRELAND
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key12953696
Report Number2134265-2021-15434
Device Sequence Number4316662
Product Code MCX
UDI-Device Identifier08714729185840
UDI-Public08714729185840
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/07/2022
Device Model Number3320
Device Catalogue Number3320
Device Lot Number0026477292
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2021
Supplement Date Received by Manufacturer12/22/2021
Initial Report FDA Received Date12/07/2021
Supplement Report FDA Received Date01/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown